A class of polynomial variable metric algorithms for linear optimization

Rapcsák, Tamás and Thang, TT (1996) A class of polynomial variable metric algorithms for linear optimization. MATHEMATICAL PROGRAMMING, 74 (3). pp. 319-331.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1090

Update Item Update Item